Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have vaginal discharge, have candida albicans, yellow and white discharge. Help?

i have a vaginal discharge since last June , I ve gone to many doctors , tried many treatments , but with no good results, first culture revealed normal flora second culture showed e. coli third one showed Candida albicans I ve taken many antibiotics ( antibacterial , anti- fungal , flagyl ) every time improvement occurs but recurrence before finishing treatment discharge is liquid ( yellow + white ) viral screen = negative cbs = normal is there any special investigation to know why recurrence occurs always?? n.b : i m divorced now.
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Dec 2012
Hello Amorash,

Thanks for posting,
If you are having recurrent vaginal discharge (probably recurrent vaginitis with multiple germs) then it is most likely that your vaginal acidity has been altered and hence you are predispose to having infection.
I suggest you quit using too many antibiotics. Do a vaginal smear (with testing for acidity) + culture. Do not take any antibiotics (if you have the same infections). Try not to do vaginal douching ( a serious predisposing factor). Clean vulva and external vaginal os with simply water and towel (no antiseptic or any other agents used intravaginally). You will discharge for a couple of weeks to months but you need your vaginal acidity to be restored first but if discharge comes plus foul smell then you will require antibiotics (but remember that antibiotics on its own predisposes to vaginal discharge).
I suggest you do proper follow-up with gynobs.

Hope this helps and wish you the best.
Dr. Bernard
Answered: Tue, 12 Mar 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor